MathSciNet Relay Station
MathSciNet bibliographic data
MR2281481 93E11 (93B36 93B40)
Xu, Shengyuan; Lam, James Reduced-order $H_\infty$ filtering for singular systems. Systems Control Lett. 56 (2007), no. 1, 48–57.
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2017, American Mathematical Society
Privacy Statement